# SDR 20001106SH013

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Carriage
- Part number: 5920216502
- Condition: Chafed
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP TRACK CARRIAGE CHAFING DAMAGE.  (X)
